BibTeX record: journals/iacr/DenefV02

download as .bib file

@article{DBLP:journals/iacr/DenefV02,
  author    = {Jan Denef and
               Frederik Vercauteren},
  title     = {An Extension of Kedlaya's Algorithm to Hyperelliptic Curves in Characteristic
               2},
  journal   = {{IACR} Cryptology ePrint Archive},
  year      = {2002},
  volume    = {2002},
  pages     = {105},
  url       = {http://eprint.iacr.org/2002/105},
  timestamp = {Sun, 26 Oct 2014 01:43:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/iacr/DenefV02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}